MathSciNet Relay Station
MathSciNet bibliographic data
MR2286095 35L65 (34C37 35B25)
Yang, Tong; Zhang, Mei; Zhu, Changjiang Existence of strong travelling wave profiles to $2\times2$ systems of viscous conservation laws. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1843–1849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement